# SDR FDEA200912084373

- Difficulty date: December 8, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 22,696 hours, 11,650 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Switch
- Condition: Out Of Position
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SLAT RETRACTION, ZIPPER WENT TO 255 KTS. DURING TROUBLESHOOTING FOUND THE L/G DOWN VMO/MMO SELECT SWITCH IN THE L/G DOWN POSITION.  RESET SWITCH TO NORM POSITION.  ALL INDICATIONS NORMAL IAW MM 34-10-00-5. OK FOR SERVICE.
